# SDR DL777060768

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 30,581 hours, 5,109 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141W74002
- Part serial: 215647494
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

R1 WINDSCREEN HAD ARCING AND POSSIBLE FIRE. MTC IN PROGRESS ON WINDSCREEN CHANGE AND CONTROLLER REMOVED AND REPLACED.  REMOVED RT FWD FLT DECK WINDOW IAW MM56-11-01 INSTALLED RT F WINDOW BORROWED FROM UA IAW 56-11-01-400-801 UP TO AND INCLUDING ITEM 4 PAGE 6 R KING 307322 RETURNED A/C TO NORMA PERF WINDOW HEAT OPS CHK IAW 30-41-00 SEE ITEM 006 FOR      TERMINAL REWORK AND 007 POST CHECK ETOPS CATEGORY (B): DIVERSION OR TURNBACK.
